MathSciNet Relay Station
MathSciNet bibliographic data
MR1924693 44A12 (35S30 42B10)
Bak, Jong-Guk; Oberlin, Daniel M.; Seeger, Andreas Two endpoint bounds for generalized Radon transforms in the plane. Rev. Mat. Iberoamericana 18 (2002), no. 1, 231–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement